Alert archive / Iowa / High Wind Watches in 2015

High Wind Watch 1, NWS Des Moines, IA

November 10, 201551 counties in Iowa

NWS Des Moines, IA issued this high wind watch at Nov 10, 2015, 3:20 AM CST for 51 counties in Iowa. It took effect at Nov 11, 2015, 9:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 10, 2015, 3:20 AM CST (09:20 UTC)
In effect from
Nov 11, 2015, 9:00 PM CST
Expired
Nov 11, 2015, 3:41 AM CST
In force
Issued by
NWS Des Moines, IA
All 51 counties

Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Cerro Gordo County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Sac County, IA, Story County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 23 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 9.3 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2059 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

177 
WWUS73 KDMX 100920
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
320 AM CST TUE NOV 10 2015

...VERY STRONG WINDS POSSIBLE WEDNESDAY NIGHT...

.A LARGE AND DYNAMIC STORM SYSTEM WILL STRENGTHEN OVER THE REGION
ON WEDNESDAY...THEN MOVE AWAY FROM IOWA ON WEDNESDAY NIGHT. AS THE
LOW PRESSURE SYSTEM DEPARTS WINDS BEHIND IT WILL INCREASE
SIGNIFICANTLY ON WEDNESDAY NIGHT.

IAZ004>007-015>017-023>026-033>037-044>049-057>061-070>074-
081>083-092-101730-
/O.NEW.KDMX.HW.A.0001.151112T0300Z-151112T1200Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-AUDUBON-
GUTHRIE-DALLAS-POLK-JASPER-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-
UNION-CLARKE-TAYLOR-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...SAC CITY...LAKE VIEW...ODEBOLT...WALL LAKE...
SCHALLER...EARLY...ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...
FORT DODGE...WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...
DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...
AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD...CASEY...
PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...ATLANTIC...
GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET...EARLHAM...
INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE...CORNING...
CRESTON...OSCEOLA...BEDFORD...LENOX...NEW MARKET
320 AM CST TUE NOV 10 2015

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT. 

* TIMING...STRONGEST WINDS WILL REACH WESTERN IOWA AFTER SUNSET
  WEDNESDAY EVENING AND CENTRAL IOWA BY MIDNIGHT.

* WINDS...SUSTAINED SPEEDS OF 35 TO 40 MPH WITH GUSTS IN EXCESS
  OF 50 MPH.

* IMPACTS...THE STRONG WINDS WILL AFFECT TRAVELERS...ESPECIALLY
  HIGH PROFILE VEHICLES ON NORTH SOUTH ROADS. LOOSE OBJECTS WILL
  ALSO BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

RAD/LEE
4 follow-up statements
649 
WWUS73 KDMX 101701
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
1101 AM CST TUE NOV 10 2015

...VERY STRONG WINDS POSSIBLE WEDNESDAY NIGHT...

.A LARGE AND DYNAMIC STORM SYSTEM WILL STRENGTHEN OVER THE REGION
ON WEDNESDAY...THEN MOVE QUICKLY AWAY FROM IOWA WEDNESDAY NIGHT.
AS THE LOW PRESSURE SYSTEM DEPARTS WINDS BEHIND IT WILL INCREASE
SIGNIFICANTLY ON WEDNESDAY NIGHT WITH HIGH WINDS EXPECTED. 

IAZ004>007-015>017-023>026-033>037-044>049-057>061-070>074-
081>083-092-110115-
/O.CON.KDMX.HW.A.0001.151112T0300Z-151112T1200Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-AUDUBON-
GUTHRIE-DALLAS-POLK-JASPER-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-
UNION-CLARKE-TAYLOR-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...SAC CITY...LAKE VIEW...ODEBOLT...WALL LAKE...
SCHALLER...EARLY...ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...
FORT DODGE...WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...
DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...
AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...BAYARD...CASEY...
PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...ATLANTIC...
GREENFIELD...STUART...ADAIR...FONTANELLE...WINTERSET...EARLHAM...
INDIANOLA...NORWALK...CARLISLE...PELLA...KNOXVILLE...CORNING...
CRESTON...OSCEOLA...BEDFORD...LENOX...NEW MARKET
1101 AM CST TUE NOV 10 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING
THROUGH LATE WEDNESDAY NIGHT...

* TIMING...STRONGEST WINDS WILL REACH WESTERN IOWA AFTER SUNSET 
  WEDNESDAY EVENING AND CENTRAL IOWA BY MIDNIGHT. 

* WINDS...SUSTAINED SPEEDS OF 35 TO 40 MPH WITH GUSTS IN EXCESS OF
  50 MPH LATE EVENING AND OVERNIGHT.

* IMPACTS...THE STRONG WINDS WILL AFFECT TRAVELERS...ESPECIALLY 
  HIGH PROFILE VEHICLES ON NORTH SOUTH ROADS. LOOSE OBJECTS WILL 
  ALSO BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

REV
859 
WWUS73 KDMX 102139
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
339 PM CST TUE NOV 10 2015

...VERY STRONG WINDS POSSIBLE WEDNESDAY NIGHT...

.A LARGE AND STRONG STORM SYSTEM WILL STRENGTHEN OVER THE REGION
WEDNESDAY...THEN MOVE QUICKLY AWAY FROM IOWA WEDNESDAY NIGHT. AS
THE STORM DEPARTS THE WINDS BEHIND IT WILL INCREASE SIGNIFICANTLY
WEDNESDAY NIGHT WITH HIGH WINDS EXPECTED OVERNIGHT. BRISK WINDS
ARE LIKELY AGAIN ON THURSDAY.

IAZ004>007-015>017-023>026-033>037-044>047-110545-
/O.UPG.KDMX.HW.A.0001.151112T0300Z-151112T1200Z/
/O.NEW.KDMX.HW.W.0002.151112T0300Z-151112T1200Z/
/O.NEW.KDMX.WI.Y.0010.151112T1200Z-151113T0000Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...SAC CITY...LAKE VIEW...ODEBOLT...WALL LAKE...
SCHALLER...EARLY...ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...
FORT DODGE...WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...
DENISON...CARROLL...JEFFERSON...BOONE
339 PM CST TUE NOV 10 2015

...HIGH WIND WARNING IN EFFECT FROM 9 PM WEDNESDAY TO 6 AM CST
THURSDAY...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 PM WEDNESDAY TO 6 AM CST
THURSDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY
IS IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY. THE HIGH WIND WATCH
IS NO LONGER IN EFFECT.

* TIMING...STRONGEST WINDS WILL REACH WESTERN IOWA WEDNESDAY EVENING
  AND CONTINUE OVERNIGHT.

* WINDS...SUSTAINED SPEEDS OF 35 TO 40 MPH WITH GUSTS IN EXCESS OF
  55 MPH LATE EVENING AND OVERNIGHT.

* IMPACTS...THE STRONG WINDS WILL AFFECT TRAVELERS...ESPECIALLY 
  HIGH PROFILE VEHICLES ON NORTH SOUTH ROADS. LOOSE OBJECTS WILL 
  ALSO BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ048-049-057>061-070>074-081>083-092-110545-
/O.NEW.KDMX.WI.Y.0010.151112T1200Z-151113T0000Z/
/O.CON.KDMX.HW.A.0001.151112T0300Z-151112T1200Z/
STORY-MARSHALL-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-CASS-ADAIR-
MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-TAYLOR-
INCLUDING THE CITIES OF...AMES...MARSHALLTOWN...AUDUBON...EXIRA...
GUTHRIE CENTER...PANORA...BAYARD...CASEY...PERRY...WAUKEE...
ADEL...DES MOINES...NEWTON...ATLANTIC...GREENFIELD...STUART...
ADAIR...FONTANELLE...WINTERSET...EARLHAM...INDIANOLA...NORWALK...
CARLISLE...PELLA...KNOXVILLE...CORNING...CRESTON...OSCEOLA...
BEDFORD...LENOX...NEW MARKET
339 PM CST TUE NOV 10 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING
THROUGH LATE WEDNESDAY NIGHT...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY. 

* TIMING...STRONGEST WINDS WILL REACH CENTRAL IOWA BY MIDNIGHT
  WEDNESDAY AND CONTINUE OVERNIGHT.

* WINDS...SUSTAINED SPEEDS NEARING 35 TO 40 MPH WITH GUSTS IN
  EXCESS OF 50 MPH LATE EVENING AND OVERNIGHT.

* IMPACTS...THE STRONG WINDS WILL AFFECT TRAVELERS...ESPECIALLY 
  HIGH PROFILE VEHICLES ON NORTH SOUTH ROADS. LOOSE OBJECTS WILL 
  ALSO BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS FOR A POSSIBLE UPDATE TO A HIGH WIND WARNING OR WIND
ADVISORY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ027-028-038-039-050-062-075-084>086-093>097-110545-
/O.NEW.KDMX.WI.Y.0010.151112T1200Z-151113T0000Z/
/O.EXA.KDMX.HW.A.0001.151112T0300Z-151112T1200Z/
BUTLER-BREMER-GRUNDY-BLACK HAWK-TAMA-POWESHIEK-MAHASKA-LUCAS-
MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...PARKERSBURG...CLARKSVILLE...
SHELL ROCK...GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...
GRUNDY CENTER...REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...
CEDAR FALLS...TAMA...TOLEDO...TRAER...DYSART...GLADBROOK...
GRINNELL...OSKALOOSA...CHARITON...ALBIA...OTTUMWA...MOUNT AYR...
LAMONI...LEON...CORYDON...SEYMOUR...ALLERTON...HUMESTON...
CENTERVILLE...BLOOMFIELD
339 PM CST TUE NOV 10 2015

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY. A
HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN
EFFECT FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY NIGHT. 

* TIMING...STRONGEST WINDS WILL REACH CENTRAL IOWA BY MIDNIGHT
  WEDNESDAY AND ACROSS THE REMAINDER OF CENTRAL IOWA OVERNIGHT.

* WINDS...SUSTAINED SPEEDS NEARING 35 TO 40 MPH WITH GUSTS IN
  EXCESS OF 50 MPH LATE EVENING AND OVERNIGHT.

* IMPACTS...THE STRONG WINDS WILL AFFECT TRAVELERS...ESPECIALLY 
  HIGH PROFILE VEHICLES ON NORTH SOUTH ROADS. LOOSE OBJECTS WILL 
  ALSO BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS FOR A POSSIBLE UPDATE TO A HIGH WIND WARNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

REV
089 
WWUS73 KDMX 110251
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
851 PM CST TUE NOV 10 2015

...VERY STRONG WIND POSSIBLE WEDNESDAY NIGHT...

.A POWERFUL STORM SYSTEM WILL STRENGTHEN OVER THE REGION WEDNESDAY...
THEN MOVE QUICKLY AWAY FROM IOWA WEDNESDAY NIGHT. AS THE STORM
DEPARTS...THE WIND BEHIND IT WILL INCREASE SIGNIFICANTLY WEDNESDAY
NIGHT WITH HIGH WINDS EXPECTED OVERNIGHT. WINDY CONDITIONS ARE LIKELY
AGAIN ON THURSDAY.

IAZ004>007-015>017-023>026-033>037-044>047-111100-
/O.CON.KDMX.HW.W.0002.151112T0300Z-151112T1200Z/
/O.CON.KDMX.WI.Y.0010.151112T1200Z-151113T0000Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...SAC CITY...LAKE VIEW...ODEBOLT...WALL LAKE...
SCHALLER...EARLY...ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...
FORT DODGE...WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...
DENISON...CARROLL...JEFFERSON...BOONE
851 PM CST TUE NOV 10 2015

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 PM WEDNESDAY TO
6 AM CST THURSDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
THURSDAY...

* TIMING...STRONGEST WINDS WILL REACH WESTERN IOWA WEDNESDAY 
  EVENING AND CONTINUE OVERNIGHT. 

* WINDS...SUSTAINED SPEEDS OF 35 TO 40 MPH WITH GUSTS IN EXCESS 
  OF 55 MPH LATE EVENING AND OVERNIGHT. 

* IMPACTS...THE STRONG WINDS WILL AFFECT TRAVELERS...ESPECIALLY 
  HIGH PROFILE VEHICLES ON NORTH SOUTH ROADS. LOOSE OBJECTS WILL 
  ALSO BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ027-028-038-039-048>050-057>062-070>075-081>086-092>097-111100-
/O.CON.KDMX.WI.Y.0010.151112T1200Z-151113T0000Z/
/O.CON.KDMX.HW.A.0001.151112T0300Z-151112T1200Z/
BUTLER-BREMER-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-AUDUBON-
GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-
MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-
RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...PARKERSBURG...CLARKSVILLE...
SHELL ROCK...GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...
GRUNDY CENTER...REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...
CEDAR FALLS...AMES...MARSHALLTOWN...TAMA...TOLEDO...TRAER...
DYSART...GLADBROOK...AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...
BAYARD...CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...
GRINNELL...ATLANTIC...GREENFIELD...STUART...ADAIR...FONTANELLE...
WINTERSET...EARLHAM...INDIANOLA...NORWALK...CARLISLE...PELLA...
KNOXVILLE...OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...
ALBIA...OTTUMWA...BEDFORD...LENOX...NEW MARKET...MOUNT AYR...
LAMONI...LEON...CORYDON...SEYMOUR...ALLERTON...HUMESTON...
CENTERVILLE...BLOOMFIELD
851 PM CST TUE NOV 10 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING
THROUGH LATE WEDNESDAY NIGHT...
...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
THURSDAY...

* TIMING...STRONGEST WINDS WILL REACH CENTRAL IOWA BY MIDNIGHT 
  WEDNESDAY AND CONTINUE OVERNIGHT. 

* WINDS...SUSTAINED SPEEDS NEARING 35 TO 40 MPH WITH GUSTS IN 
  EXCESS OF 50 MPH LATE EVENING AND OVERNIGHT. 

* IMPACTS...THE STRONG WINDS WILL AFFECT TRAVELERS...ESPECIALLY 
  HIGH PROFILE VEHICLES ON NORTH SOUTH ROADS. LOOSE OBJECTS WILL 
  ALSO BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS FOR A POSSIBLE UPDATE TO A HIGH WIND WARNING OR WIND
ADVISORY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

FAB
299 
WWUS73 KDMX 110941
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
341 AM CST WED NOV 11 2015

...VERY STRONG WINDS TONIGHT...

.A POWERFUL STORM SYSTEM WILL STRENGTHEN OVER THE REGION
TODAY THEN MOVE QUICKLY AWAY FROM IOWA TONIGHT. AS THE SYSTEM
DEPARTS WINDS WILL INCREASE RAPIDLY FROM THE WEST NORTHWEST...AND
PERSIST INTO THURSDAY.

IAZ027-028-038-039-049-050-061-062-074-075-081>086-092>097-111745-
/O.CAN.KDMX.HW.A.0001.151112T0300Z-151112T1200Z/
/O.EXT.KDMX.WI.Y.0010.151112T0300Z-151113T0000Z/
BUTLER-BREMER-GRUNDY-BLACK HAWK-MARSHALL-TAMA-JASPER-POWESHIEK-
MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-
RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...PARKERSBURG...CLARKSVILLE...
SHELL ROCK...GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...
GRUNDY CENTER...REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...
CEDAR FALLS...MARSHALLTOWN...TAMA...TOLEDO...TRAER...DYSART...
GLADBROOK...NEWTON...GRINNELL...PELLA...KNOXVILLE...OSKALOOSA...
CORNING...CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...
BEDFORD...LENOX...NEW MARKET...MOUNT AYR...LAMONI...LEON...
CORYDON...SEYMOUR...ALLERTON...HUMESTON...CENTERVILLE...
BLOOMFIELD
341 AM CST WED NOV 11 2015

...WIND ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST
THURSDAY...
...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS CANCELLED THE HIGH
WIND WATCH AND REPLACED IT WITH A WIND ADVISORY.

* TIMING...STRONGEST WINDS WILL EXPAND ACROSS SOUTHERN IOWA THIS
  EVENING AND REACH EASTERN IOWA BY AROUND MIDNIGHT...THEN PERSIST
  INTO THURSDAY.

* WINDS...SUSTAINED 30 TO 35 MPH WITH GUSTS TO NEAR 50 MPH.

* IMPACTS...THE STRONG WINDS WILL AFFECT TRAVELERS...ESPECIALLY
  HIGH PROFILE VEHICLES ON NORTH SOUTH ROADS. LOOSE OBJECTS WILL
  ALSO BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ048-057>060-070>073-111745-
/O.UPG.KDMX.HW.A.0001.151112T0300Z-151112T1200Z/
/O.EXA.KDMX.HW.W.0002.151112T0300Z-151112T1200Z/
/O.CON.KDMX.WI.Y.0010.151112T1200Z-151113T0000Z/
STORY-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-ADAIR-MADISON-WARREN-
INCLUDING THE CITIES OF...AMES...AUDUBON...EXIRA...
GUTHRIE CENTER...PANORA...BAYARD...CASEY...PERRY...WAUKEE...
ADEL...DES MOINES...ATLANTIC...GREENFIELD...STUART...ADAIR...
FONTANELLE...WINTERSET...EARLHAM...INDIANOLA...NORWALK...CARLISLE
341 AM CST WED NOV 11 2015

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST
THURSDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...STRONGEST WINDS WILL REACH WESTERN IOWA THIS EVENING
  AND CENTRAL IOWA BEFORE MIDNIGHT...THEN DIMINISH A BIT BUT
  REMAIN STRONG ON THURSDAY.

* WINDS...SUSTAINED AT 35 TO 40 MPH WITH GUSTS IN EXCESS OF 55 MPH
  TONIGHT...DIMINISHING TO 30 TO 35 MPH WITH GUSTS TO NEAR 45 MPH
  ON THURSDAY.

* IMPACTS...THE STRONG WINDS WILL AFFECT TRAVELERS...ESPECIALLY 
  HIGH PROFILE VEHICLES ON NORTH SOUTH ROADS. LOOSE OBJECTS WILL 
  ALSO BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ004>007-015>017-023>026-033>037-044>047-111745-
/O.CON.KDMX.HW.W.0002.151112T0300Z-151112T1200Z/
/O.CON.KDMX.WI.Y.0010.151112T1200Z-151113T0000Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...SAC CITY...LAKE VIEW...ODEBOLT...WALL LAKE...
SCHALLER...EARLY...ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...
FORT DODGE...WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...
DENISON...CARROLL...JEFFERSON...BOONE
341 AM CST WED NOV 11 2015

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
6 AM CST THURSDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
THURSDAY...

* TIMING...STRONGEST WINDS WILL REACH WESTERN IOWA THIS EVENING
  AND CENTRAL IOWA BEFORE MIDNIGHT...THEN DIMINISH A BIT BUT
  REMAIN STRONG ON THURSDAY.

* WINDS...SUSTAINED AT 35 TO 40 MPH WITH GUSTS IN EXCESS OF 55 MPH
  TONIGHT...DIMINISHING TO 30 TO 35 MPH WITH GUSTS TO NEAR 45 MPH
  ON THURSDAY.

* IMPACTS...THE STRONG WINDS WILL AFFECT TRAVELERS...ESPECIALLY
  HIGH PROFILE VEHICLES ON NORTH SOUTH ROADS. LOOSE OBJECTS WILL
  ALSO BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LEE

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this high wind watch went out at Nov 9, 11:14 PM CST, 4 hours 6 minutes earlier.

Area forecast discussion, Nov 9, 11:14 PM CST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1114 PM CST MON NOV 9 2015

.SHORT TERM /TONIGHT/...
ISSUED AT 355 PM CST MON NOV 9 2015

LITTLE CHANGE TO CURRENT PATTERN. HIGH OVER THE LOWER OHIO RIVER
VALLEY WILL CONTINUE TO DIRECT A SOUTH WIND INTO IOWA...THAT ALONG
WITH LOW DEVELOPING TO OUR WEST WILL KEEP SOUTH WINDS NEAR 10 MPH
OVERNIGHT. TEMPERATURES WILL REMAIN MILDER TONIGHT...WITH
THICKNESS AND H850 TEMPS BECOMING STEADY TO SLOWLY RISING. AN
INCREASE IN MOISTURE IS ANTICIPATED IN LOWER LAYERS...BUT CLOUD
COVER NOT LIKELY TO INCREASE MUCH UNTIL NEAR 12Z AND LIMITED TO
THE SOUTHWEST/WEST.

.LONG TERM /TUESDAY THROUGH MONDAY/...
ISSUED AT 355 PM CST MON NOV 9 2015

THE FORECAST ATTENTION REMAINS FIXED ON OUR SEASONABLY STRONG
MID TO LATE WEEK SYSTEM AND ITS MULTI-FACETED IMPACTS ON THE
STATE IN THE FORM OF SEVERE WEATHER IN THE SOUTH...MODERATE TO
HEAVY RAIN IN THE NORTH...AND VERY STRONG WINDS STATEWIDE.

LATEST 12Z SHORT TO MEDIUM RANGE SOLUTIONS REMAIN IN GOOD
AGREEMENT ON THE OVERALL EVOLUTION OF THE UPPER LEVEL AND SURFACE
FEATURES LEADING UP TO AND DURING THE EVENT. UPPER LEVEL TROUGH
CURRENTLY VISIBLE ON WATER VAPOR IMAGERY OVER THE PACIFIC
NORTHWEST WILL SLOWLY DIG TO THE EAST/SOUTHEAST AND PROMOTE LEE
CYCLOGENESIS ALONG THE FRONT RANGE DURING THE DAY TOMORROW. THIS
DEEPENING LOW WILL EJECT NORTHEASTWARD FROM TUESDAY NIGHT INTO
WEDNESDAY...DEEPENING FROM 1000 MB TO 987 MB BETWEEN 00Z WED AND
00Z THU. THE POLAR AND SUBTROPICAL JETS PHASE TOGETHER AND LEAD TO
THE DEVELOPMENT OF A 130- 150 KT JET STREAK ON THE SOUTHERN FLANK
OF THE NOW CLOSED UPPER LEVEL LOW ON WEDNESDAY
AFTERNOON...PROMOTING STRONG SYNOPTIC FORCING IN THE LEFT FRONT
QUADRANT POSITIONED OVER IOWA AND IS REFLECTED WELL IN THE MID TO
UPPER LEVEL Q-VECTOR CONVERGENCE FIELDS.

REGION OF INCREASING 850 MB THETA-E ADVECTION WILL SHIFT ACROSS
IOWA DURING THE DAY ON TUESDAY AS SOUTHERLY FLOW SETS UP AHEAD OF
OUR MIDWEEK SYSTEM. HAVE TRENDED DOWN HIGHS SLIGHTLY AS A RESULT
OF THE INCREASING SKY COVER...THOUGH WITH THE CLOUDS NOT ARRIVING
IN CENTRAL IOWA UNTIL AFTER NOON...THE EFFECTS ON HIGHS SHOULD NOT
BE TOO GREAT. A DEVELOPING WARM FRONT WILL LIFT NORTHWARD OVER THE
STATE DURING THE OVERNIGHT HOURS ON TUESDAY INTO WEDNESDAY AND
REACH THE IOWA-MINNESOTA BORDER BY 18Z WEDNESDAY. WITH SATURATION
CONFINED IN THE LOWEST 200 MB...LEANED TOWARDS DRIZZLE FOR THE
PREDOMINANT PRECIP TYPE ON THE LEADING EDGE OF THE WARM NOSE. THE
CHANCES FOR THUNDER INCREASE TOWARDS 12Z WITH ELEVATED
INSTABILITY ABOVE THE 900MB WARM NOSE.

SOME TIMING DISCREPANCIES WITH THE TIMING OF THE SURFACE LOW AS IT
MOVES ACROSS THE STATE FROM 18 WED TO 06Z THU...WITH THE EC BEING
THE SLOWER SOLUTION AND THE GFS/NAM BEING SLIGHTLY MORE
PROGRESSIVE. IN EITHER CASE...THE THREAT FOR SEVERE
WEATHER...ESPECIALLY TORNADOES...DOES EXIST ALONG AND SOUTH OF
INTERSTATE 80 DURING THE AFTERNOON HOURS AS A PRE-FRONTAL TROUGH
WORKS OUT AHEAD OF THE COLD FRONT. HIGH 0-1 KM SRH VALUES OF OVER
150 M2/S2 WITH MLCAPE VALUES OF 700-1200 J/KG WILL BE MORE THAN
AMPLE TO SUPPORT LOW TOPPED SUPERCELLS THAT WILL BE MOVING TO THE
NORTHEAST AT SPEEDS OF 40-50 KTS. THE NAM IN PARTICULAR SHOWS
150-300 J/KG OF 0-3 KM CAPE...BUT IS LIKELY OVERDONE WITH
SOUNDINGS SHOWING A PROBABLY OVERDONE MAUL. THE ONLY UNCERTAINLY
WILL BE CLEARING OUT AHEAD OF THE BOUNDARY...BUT HISTORY HAS SHOWN
THAT TORNADOES OFTENTIMES FORM IN THESE SETUPS WITH LITTLE TO NO
INSOLATION AHEAD OF THE BOUNDARY.

MODERATE TO HEAVY RAINFALL WILL ALSO BE FOUND IN THE DEF ZONE
ACROSS NORTHERN IOWA AND SOUTHERN MINNESOTA WITH PWATS IN THE
0.75 TO 1 INCH RANGE...CONTINUED THE GOING WPC FORECAST FOR WELL
OVER AN INCH OF RAINFALL ACROSS THE AREA. FLASH FLOODING THREAT
APPEARS ON THE LOWER SIDE GIVEN THE LOCATION AND LONGEVITY OF THE
THREAT...BUT SHOULD NONETHELESS BE MONITORED...ESPECIALLY IN URBAN
AREAS AND REGIONS WITH POOR DRAINAGE.

A VERY SHARP PRESSURE GRADIENT AND PV ANOMALY WILL MOVE IN BEHIND
THE DEPARTING CYCLONE OVERNIGHT WEDNESDAY INTO THURSDAY. A 20+ MB
GRADIENT WILL EXIST ACROSS THE STATE BY 06Z THURSDAY WITH
SOUNDINGS DEPICTING ML WINDS OF UPWARDS OF 45-55 KTS DURING THIS
TIMEFRAME. HAVE CONTINUED INCREASING FORECAST SUSTAINED WINDS AND
GUSTS WELL INTO WIND ADVISORY CRITERIA FOR LATE WEDNESDAY INTO
THURSDAY MORNING...WITH HIGH WIND WARNING LEVELS NOT OUT OF THE
BALLPARK.

WINDS SHOULD DECREASE THURSDAY EVENING AS THE LOW PULLS OFF...WITH
A SECONDARY BACKDOOR TROUGH ROTATING AROUND THE BACKSIDE OF THE
DEPARTING LOW THAT COULD BRING SNOW SHOWERS TO FAR NORTHERN IOWA
FRIDAY MORNING. HOWEVER...GFS BUFR SOUNDINGS ARE SHOWING SOME
IMPRESSIVE 35-45 KTS OF MIXING WITH THE PASSAGE OF THESE
SHOWERS...SO DESPITE THE LIGHT SNOW AMOUNTS...THIS EVENT WILL ALSO
BEAR WATCHING. MODERATING WESTERLY FLOW SETS IN FOR NEXT WEEKEND
WITH TEMPS RETURNING TO THE 50S.

&&

.AVIATION...10/06Z
ISSUED AT 1112 PM CST MON NOV 9 2015

VFR CONDITIONS EXPECTED THROUGH PERIOD. MAY SEE LOW VFR CEILINGS
INCREASING NEAR 12Z AT SOUTHERN SITES...KDSM/KOTM. WINDS WILL
INCREASE AFTER 12Z WITH GUSTS POSSIBLE AT NORTHERN
SITES...KFOD/KMCW...NEAR/AROUND 18Z. WINDS WILL DIMINISH AGAIN
AFTER 00Z.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...REV
LONG TERM...SKOW
AVIATION...AWB
Hazardous weather outlook, Nov 9, 3:40 AM CST, 23 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
340 AM CST MON NOV 9 2015

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-101200-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
340 AM CST MON NOV 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE AT TIMES FROM TUESDAY NIGHT THROUGH
WEDNESDAY EVENING. ON WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE
WEATHER...MAINLY TOWARD CENTRAL AND SOUTHERN IOWA IN THE
AFTERNOON. DAMAGING WINDS AND EVEN TORNADOES ARE POSSIBLE.

ON WEDNESDAY NIGHT WINDS WILL INCREASE SUBSTANTIALLY FROM THE WEST
NORTHWEST AND BECOME VERY STRONG AND GUSTY.

FINALLY...THE STORM SYSTEM ON WEDNESDAY AND WEDNESDAY NIGHT WILL
PRODUCE UNSEASONABLY HEAVY RAINFALL IN MANY AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LEE

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 3:39 PM CSTHigh Wind WarningDMXAdair, Adams, Audubon, Boone, Butler, Calhoun and 33 more38 hr
Nov 10, 3:39 PM CSTWind AdvisoryDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more50 hr

Nearby

High Wind Watches in Iowa, 2015Every high wind watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.